# SDR SWAA2021062369161

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 480 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FCB L/H FLOOR-TO-SIDEWALL SUPPORT; BS 480; LBL 25; WL 156 (MARKED) / FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT IS REPAIRED ON CUSTOMER CARD U314286 BS 400-500D LBL 25 WL 156
